# SDR CHQA201000214

- Difficulty date: November 24, 2010
- Submitted: November 24, 2010
- Operation: Air carrier
- Aircraft: N258JQ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145768
- Aircraft time: 17,954 hours, 15,659 cycles
- Engine: Allsn AE3007A
- Engine time: 18,445 hours, 23,271 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHT ON THE MAIN ENTRY DOOR WAS FOUND TO BE INOP.  MX FOUND THE BULB FOR THE MAIN ENTRY DOOR EMERGENCY LIGHT MISSING.  THE BULB WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
